Asymptotic properties of the Bernstein density copula estimator for [alpha]-mixing data
Taoufik Bouezmarni,
Jeroen Rombouts and
Abderrahim Taamouti
Journal of Multivariate Analysis, 2010, vol. 101, issue 1, 1-10
Abstract:
Copulas are extensively used for dependence modeling. In many cases the data does not reveal how the dependence can be modeled using a particular parametric copula. Nonparametric copulas do not share this problem since they are entirely data based. This paper proposes nonparametric estimation of the density copula for [alpha]-mixing data using Bernstein polynomials. We focus only on the dependence structure between stochastic processes, captured by the copula density defined on the unit cube, and not the complete distribution. We study the asymptotic properties of the Bernstein density copula, i.e., we provide the exact asymptotic bias and variance, we establish the uniform strong consistency and the asymptotic normality. An empirical application is considered to illustrate the dependence structure among international stock markets (US and Canada) using the Bernstein density copula estimator.
Keywords: Nonparametric; estimation; Copula; Bernstein; polynomial; [alpha]-mixing; Asymptotic; properties; Boundary; bias (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(09)00050-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Asymptotic properties of the Bernstein density copula estimator for alpha-mixing data (2010)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:101:y:2010:i:1:p:1-10
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().